# SDR ASOA201001073

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 24,200 hours, 20,591 cycles
- Engine: Ge CF343B1
- System (JASC): 2620 · Extinguishing System
- Part: Indicator
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE IN FLT COMPLIED WITH QRH (ENROUTE, ACFT DIVERTED DUE TO MX - EMERGENCY EQUIPMENT DID RESPOND) INSPECTED BOTH CARGO FIRE BOTTLE PRESSURE GAUGES IAW AMM CH 26-25-01 AND PERFORMED OPS TEST IAW AMM CH 26-25-00. NO DEFECTS FOUND.  ACFT OK FOR SERVICE.
